# SDR DXTA2011060704607

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600536
- Aircraft time: 8,838 hours, 7,360 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9536717
- Part serial: 1292
- Condition: Leaking
- Location: Lt Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

CO-PILOT SIDE RT BRAKE IS FREE MOVING HALF WAY THROUGH THE BRAKES.  WHEN APPLIED IT CAUSES UNEVEN BRAKING.    R & R LT & RT CO-PILOTS BRAKE MASTER CYLINDER.  PERFORMED BRAKE SYS BLEED, AND OPS, AND LEAK CHECKED SATISFACTORY.  ALL WORK DONE IAW MM 32-42-02 AND 32-42-00.  RT MASTER CYLINDER PN 9912050-18, SN 1347.
